# SDR CA010912004

- Difficulty date: September 5, 2000
- Submitted: September 21, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,390 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 5714 · Wing, Center Box
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 3,390 hours, 3,390 cycles
- Component: Wing Center Box
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE HAVING NDT PERFORMED TO COMPLY WITH AD CF-97-07 REV.2, WING TO FUSELAGE FRAME ANGLE INSPECTION, THE LT FRONT OUT BOARD ANGLE WAS FOUND CRACKED. ANGLE WAS REPAIRED IN ACCORDANCE WITH DRAWING 215-53-10-54 PAGES 2,3 & 6. THE AIRCRAFT HAD ACCUMULATED A TOTAL OF 217.2 HOURS SINCE AD WAS LAST DONE.
